... diagnosed with schizophrenia. I have borderline personality and possibly bipolar 2. I've been on almost every med, anti psychotic and anti depressant. I also received weekly ECT treatments for 6 months. My memory is horrible. I just got done reading a lot of the side effects and drug interactions for this med and I would really like to go off of it. Has anyone here been taken off and if so, what reactions did you have? Thanks
Since starting clozapine I've gained 40lbs, which has increased my depression. I've never been?
- 7 May 2015 by mentally ill
- 7 May 2015
- depression, schizophrenia, bipolar disorder, clozapine, borderline personality disorder, antidepressant, antipsychotic, psychotic, treatment, diagnosis, electroconvulsive therapy
I was on the med, but it made me too drowsy to stay on it. As for withdrawals, no sure how your body will react, I guess it would depend how long you've been on it.
I can see how the gaining of weight would depress you. I was on Seroquel, when I put on about 30lbs, more water retention. But got off of it and once doing so the weight came off.
I, too, feel like I have tried every med out there and have had many bouts of ECTs, to no avail.
I am trying a new med gabapentin, alongside my Lamictal 200mg and Abilify 30mg. I've only been on it for a week, but it is doing some justice. I am med resistance, therefore, I thought I'd share this with you. It might be something to research and read about.
- Clozapine Information for Consumers
- Clozapine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Clozapine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I stopped taking Clozapine 5 years ago after 7 years of treatment. Can this affect my life expectan?
Posted 2 May 2013 • 2 answers
Posted 8 Jan 2015 • 3 answers
Posted 15 Aug 2016 • 2 answers
Posted 17 Aug 2016 • 4 answers
ECT and Lithium. I changed Pdoc's and my new Dr upped my Lamictal to 200mgs and ordered labs to see?
Posted 17 Jan 2017 • 3 answers